# SDR 29GA2014092500002

- Difficulty date: September 24, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 32,234 hours, 36,645 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A COMPLAINED OF SMOKE IN THE CABIN, RETURNED TO AIRPORT.
